MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL

CARDINAL HEALTH 200, LLC CONVERTORS; GOWN, SURGICAL
Model Number 9575
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
The dust cover was taken off of a sterile gown to open it onto the operative field and noticed that the blue wrap was not fully covering the gown, therefore making the gown contaminated.The gown with identifying paper work to the manager.This is not the first time this has happened.The gowns are coming from the manufacturer this way.

Brand Name
CONVERTORS
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key8357205
Report Number8357205
Device Sequence Number1954489
Product Code FYA
UDI-Device Identifier10885380153525
UDI-Public(01)10885380153525(17)231001(10)18KBJ027
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/19/2019
Report Date (Section F) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9575
Device Catalogue Number9575
Device Lot Number18KBJ027
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2019
Patient Sequence Number1
Date Report Sent to FDA02/19/2019